# SDR WGEA200800016

- Difficulty date: February 1, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N141DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000055
- Aircraft time: 127 hours, 167 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAX PEDAL DEFLECTION REQUIRED TO STOP, SPONGY FEEL ON BRAKES.  SERVICED BRAKE RESERVOIR AND BLED BRAKES, NO DEFECTS NOTED, IAW EA 500 MM 32-40-00.
